Write a review

Blue Hue Under Eyes After Injection - Boston, MA

I had a tiny amount of Juvederm injected under my...

I had a tiny amount of Juvederm injected under my eyes because I felt that I wanted to "puff" up the hallows under my eyes.

However, as soon as I came home from the dermatologist, I had blue puffy semi-circles under both eyes, lower than the place I requested the filler.

I went back to the doctor a week later and he said it's because the blood vessels are very close to the surface under that thin skin area and that "next time" he would inject only a tiny bit right next to my tear duct.

Well, it's been 3 months and the blue hue has not disappeared. The blue puffy semi-circles are still there, under both eyes. I realize I have the option of having Juvederm dissolved, but when the doctor injected me, I had a huge bruise and black eye that lasted for 3 weeks! I don't want him to go back in with a needle and cause another black eye, or maybe even TWO this time.

I'm not sure what to do. I thought my now my body would have dissolved this stuff.

Was this review helpful?

Comments (1)

Hi Boston,

Welcome to the Juvederm community. I'm sorry you are dealing with this. Is the blue able to be covered up with makeup? You also might want to check out our doctor Q&A, How Long Does Juvederm Last, hope it helps. Please keep us updated.

Thanks so much for the review,

-Britt

  • Reply